# SDR DALA13033889247

- Difficulty date: July 7, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N947DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53355
- Aircraft time: 35,756 hours, 32,166 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER UPPER AFT SKIN CRACKED.   REMOVED DAMAGED SKIN, LOCATED AND DRILLED NEW SKIN SECTION, SPLICES AND DOUBLER.  INSTALLED IAW DWG SR 90550000 AND DELTA W/E 5510-01090-06.
